MAUDE Adverse Event Report: VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 89185J
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks: a2-a6: not available from facility.Blocks: b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the omniwire was not returned for evaluation, thus no product investigation was performed.Block h6: based on the complaint details, the omniwire separated due to patient condition (calcified mid lad).Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an omniwire was used in a coronary procedure in a calcified mid lad.During use, the wire got stuck on some plaque and separated.Attempts were made to retrieve the separated portion, but unable to; therefore, it was stented to the vessel wall.The procedure was completed and the patient is doing well.The physician believes the calcium in the vessel caused the malfunction.This adverse event and product problem is being submitted due to the omniwire separation, requiring intervention but retained in patient.

Brand Name
OMNIWIRE PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ana tan
3721 valley centre drive #500
san diego, CA 92130
858720-4037
MDR Report Key23767869
Report Number3008363989-2025-00157
Device Sequence Number9742731
Product Code DQX
UDI-Device Identifier00845225003050
UDI-Public(01)00845225003050(11)250910(17)280910(10)0303574827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89185J
Device Catalogue Number89185J
Device Lot Number0303574827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS: INTRASIGHT MOBILE.; UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexUnknown